- Relief from moderate pain
- Specialised formula
- For 12 years+
For the short term relief of acute moderate pain.
Syndol tablets contain four active ingredients for effective relief of acute moderate pain where paracetamol, ibuprofen or aspirin alone have not worked. If you're experiencing period pain, rheumatic pain, toothache, headaches or migraines then Syndol may be the temporary solution for you.
The four active ingredients in Syndol tablets are paracetamol, codeine, caffeine and doxylamine succinate. These work to ease your pain in the following ways:Paracetamol: helps to block the nerves that transmit the pain impulses to the brain.
Codeine: helps to reduce the brain's awareness of these pain impulses.
Caffeine: increases mental activity and enhances the pain relieving effects of the paracetamol and codeine.
Doxylamine succinate: a first-generation antihistamine that can reduce feelings of tension.
Features of Syndol tablets
- Suitable for migraines
- Powerful analgesic with four active ingredients
- Specialised formula
- For 12 years+
- Three days only
- 10 / 30 tablets
- Adults, the elderly and children 12 years and over
Warnings and cautions
- Do not exceed stated dose
- Read the patient information carefully before use
- Do not take if you: have or have ever had stomach ulcer, or perforation or bleeding of the stomach, have breathing difficulties, are allergic to any of the ingredients or to aspirin or to other painkillers, suffer from severe liver, kidney or heart problems, suffer from chronic constipation, are taking other NSAID pain killers, or aspirin with a daily dose above 75mg daily, are in the last 3 months of pregnant
- Immediate medical advice should be sought in the event of an overdose, even if you feel well
- If you need to take this medicine continuously for more than 3 days you must see your doctor pharmacist
- This medicine contains codeine which can cause addiction if you take continuously for more than 3 days
- Do not take more frequently than every 4 hours
- Do not take more than 8 tablets in 24 hours
- Do not give to children under 12 years of age
- Avoid the consumption of alcoholic drinks whilst taking Syndol
- Do not take any other paracetamol-based medication
- Avoid drive while taking this medicine
- May cause drowsiness
How to use
- Take 1 or 2 tablets every 4 or 6 hours, as needed for relief. Do not exceed 8 tablets in 24 hours.
Children aged 16-18 years
- Take 1 or 2 tablets every 6 hours, as needed for relief. Do not exceed 8 tablets in 24 hours.
Children aged 12-15 years
- Take 1 tablet every 6 hours as needed for relief. Do not exceed 4 tablets in 24 hours.
Active ingredients: 450mg Paracetamol, 10mg Codeine Phosphate, 5mg Doxylamine Succinate, 30mg Caffeine.
Other ingredients: Sunset Yellow (E110), Quinoline Yellow (E104) and Lactose.
Delivery and returns
Click & Collect
- Free on all orders over £20
- £1.50 on orders up to £20
- Delivered in 4-6 working days if ordered before 6pm Monday - 6pm Thursday
- Delivered the following working Thursday if ordered after 6pm Thursday - 6pm Monday
*Please note: If your chosen pharmacy is in the North West, North East, Yorkshire, the Isle of Man, Channel Islands or Scottish Highlands and Islands your order will take an additional working day to these delivery times. To find out if your pharmacy is impacted click here.
- Free on orders over £35
- £3.49 for orders up to £35
- Delivered in 4-6 working days
- Delivered Next Day if ordered before 8pm Monday to Friday
- Delivered Monday if ordered after 8pm Friday - 12pm Sunday
- Delivered Tuesday if ordered after 12pm on Sunday
- Not available in the Channel Islands
Pharmacy Medicines delivery
Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date or redirect it to a local parcel shop using the courier's website or app.
Unfortunately, your order can't be left in a safe place or with a neighbour. The courier will try to deliver three times before they return it to us.
Purchasing in bulk/high unit volume
Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.
If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy click here